







## TIMETABLE FOR FIM SIDECAR MOTOCROSS WORLD CHAMPIONSHIP EVENTS FIM IMN 204/05

THURSDAY 10. 05. 2018		
Secretariat of the Event:	12:00 - 20:00	

FRIDAY 11. 05. 2018		
Secretariat of the Event:	08:00 - 20:00	
1 <sup>st</sup> circuit control:	16:00	
Technical control and verification:	15:00 - 19:30	
Meeting with the organisers:	17:30	
2 <sup>nd</sup> circuit control (if necessary):	18:00	

SATURDAY 12. 05. 2018 / Up to 30 Sidecar crews		
Secretariat of the Event:	07:00 - 20:00	
Technical control and verification:	07:30 - 08:30	
Flag Marshall Briefing/Starting gate:	08:00	
Jury Meeting 1:	08:45	
Technical control a verification Veteran Sidecars:	09:00 - 10:30	
Crews' briefing:	09:15	
Sidecars 1 <sup>st</sup> Free Practice:	10:00 - 10:30	
Camera on-board session:	10:35 - 10:50	
Support programme:	10:50 - 12:30	
Veteran Sidecars 1st Free Practice:	11:30- 11:45	
Technical control a verification Veteran Motocross:	13:00 - 16:00	
Track preparation:	12:30 - 13:00	
Sidecars Pre-Qualifying Practice:	13:00 - 13:30	
Sidecars Free Start Practice:	After Pre-Qualifying Practice	
(2 X 5 minutes / 2 X 15 crews )		
Support programme:	13:45 - 15:15	
Veteran Sidecars Qualifying / Timed Practice:	13:50 - 14:10	
Veteran Sidecars Free Start Practice:	After Pre-Qualifying /Timed Practice	
( 5 minutes)		
Track preparation:	15:15 - 15:45	
Qualifying Race (maximum 30 crews / 20 minutes + 2 laps)		
Motorcycles in the Waiting Zone:	15:45	
and Sighting Lap		
Start:	16:00	
Support programme:	16:35 - 18:00	
Veteran Motocross 1 <sup>st</sup> Free Practice:	16:45 - 17:15	
Jury Meeting 2:	18:00	









SATURDAY 12. 05. 2018 / More than 30 Sidecar crews		
Secretariat of the Event:	07:00 - 20:00	
Technical control and verification:	07:30 - 08:30	
Flag Marshall Briefing/Starting gate:	08:00	
Jury Meeting 1:	08:45	
Technical control a verification Veteran Sidecars:	09:00 - 10:30	
Crews ' briefing:	09:15	
Sidecars Free Practice Group "A":	10:00 - 10:30	
Sidecars Free Practice Group "B":	10:40 - 11:10	
Camera on-board	11:15 - 11:30	
Support programme:	11:30 - 11:45	
Veteran Sidecars 1 <sup>st</sup> Free Practice:	11:30- 11:45	
Track preparation:	11:45 - 12:00	
Technical control a verification Veteran Motocross:	13:00 - 16:00	
Sidecars Pre-Qualifying Practice	12:00 - 12:30	
Group "A":		
Sidecars Free Start Practice	After Pre-Qualifying Practice Group "A"	
Group "A":		
Sidecars Pre-Qualifying Practice	13:00 - 13:30	
Group "B":	A(( D O I)( ) D () C   D	
Sidecars Free Start Practice	After Pre-Qualifying Practice Group "B"	
Group "B":	12.45 14.45	
Support programme: Veteran Sidecars Qualifying / Timed Practice:	13:45 - 14:15 13:50 - 14:10	
Veteran Sidecars Free Start Practice:		
(5 minutes)	After Pre-Qualifying /Timed Practice	
Track preparation:	14:15 - 14:45	
Sidecars Qualifying	14.15 - 14.45	
(Qualifying Races: maximum 30 crews / 20 minutes + 2 laps)		
Group "A", Qualifying Race	4.4.45	
Motorcycles in the Waiting Zone:	14:45	
and Sighting Lap Start:	15:00	
	15:00	
Group "B", Qualifying Race	45.45	
Motorcycles in the Waiting Zone:	15:45	
and Sighting Lap Start:	16:00	
Support programme:  Veteran Motocross 1 <sup>st</sup> Free Practice:	16:30 - 17:30 16:45 - 17:15	
	10:40 - 17:10	
Groups "A" + "B" (Non-qualified riders)	47.20 40.00	
Sidecars Last Chance Qualifying Practice:	17:30 - 18:00	
Jury Meeting 2:	18:30	









SUNDAY 13, 05, 2018		
Secretariat of the Event:	07:00 - 19:00	
Veteran Motokros Qualifying / Timed Practice:	08:45 - 09:00	
Veteran Motocross Free Start Practice:	After Pre-Qualifying /Timed Practice	
( 5 minutes)	, , , , , , , , , , , , , , , , , , ,	
Veteran Sidecars Warm-Up:	09:10 - 09:25	
Track preparation:	09:30 - 09:55	
Sidecars Warm-up:	10:00 - 10:30	
Autograph session:	10:50	
Sidecars Opening Ceremony /:	11:15	
Crews Presentation	11113	
Support programme:	11:30 - 12:30	
Veteran Motocross Race 1		
( maximum 40 riders / 10 minutes + 2 laps)		
Motorcycles in the Waiting Zone:	11:35	
and Sighting Lap	11.55	
Start:	11:45	
Veteran Sidecars Race 1	111.15	
( maximum 30 crews / 10 minutes + 2 laps)		
Motorcycles in the Waiting Zone:	12:00	
and Sighting Lap	12.00	
Start:	12:10	
Track preparation	12:30 - 13:00	
Sidecars Race 1 (maximum 30 crews / 30 minutes + 2 laps)	12.30 13.00	
Motorcycles in the Waiting Zone:	13:00	
and Sighting Lap	13.00	
Start:	13:15	
Support programme:	14:00 - 15:15	
Veteran Motocross Race 2	14.00 15.15	
( maximum 40 riders / 10 minutes + 2 laps)		
Motorcycles in the Waiting Zone:	14:15	
and Sighting Lap	14.13	
Start:	14:25	
Veteran Sidecars Race 2	17.23	
( maximum 30 crews / 10 minutes + 2 laps)		
Motorcycles in the Waiting Zone:	14:40	
and Sighting Lap	14.40	
Start:	14:50	
Prize-Giving Ceremony of the Veteran Sidecar and Veteran		
Motocross:	inimediately after Race 2 veterali sidecal	
(Final Results)		
Track preparation:	15:15 - 15:45	
Sidecars Race 2 (maximum 30 crews / 30 minutes + 2 laps)	10110 10110	
Motorcycles in the Waiting Zone:	15:45	
and Sighting Lap	13,43	
Start:	16:00	
Prize-Giving Ceremony of the Meeting (PGCF):	Immediately after Race 2	
(Final Results)	minieulately after Nace 2	
Press Conference	Immediately after PGCF	
Jury Meeting 3:	17:00	
Payment of the travel indemnities/prizes:	17:30 - 18:30	
r dyment of the travet indemindes/prizes.	17.30 - 10.30	